9th International Science Congress (ISC-2019).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Fixed Point Results on Fuzzy Mappings for Rational Expressions

Author Affiliations

  • 1Department of Mathematics, Govt. Model Science College, Jabalpur, MP, INDIA
  • 2Department of Mathematics, Govt. Model Science College, Jabalpur, MP, INDIA

Res. J. Mathematical & Statistical Sci., Volume 1, Issue (4), Pages 1-5, May,12 (2013)

Abstract

In this paper we prove some fixed point and common fixed point theorems for fuzzy mappings in complete metric space which also include rational expression as a contraction. AMS Subject Classification: 54H25, 47 H10

References

  1. Zadeh L.A., Probability measures of fuzzy events, J. Math. Anal. Appl., 23, 421-427 (1968)
  2. Heilpern S., Fuzzy mappings and fixed point theorems, J. Math. Anal. Appl., 83, 566-569 (1981)
  3. Nadler S.B., Multi valued contraction mappings, Pacific J. Math, 30, 475-488, (1969)
  4. Vijayraju P. and Maarudai M., Fixed point theorems for fuzzy mappings, fuzzy Sets and Systems, 87, 111-116 (1997)
  5. Bose R.K. and Mukherjee R.N., Common fixed points of multi valued mappings, Tamkang, J. Math. Soc., 215, 241-251(1976)
  6. Marudai M. and Srinivasan P. S., Some remarks on Heilperns, generalization of Nadlers, Fixed point theorems, J. FuzzyMath, 12(1), 137-145 (2004)
  7. Bose R.K and Sahani D., Fuzzy mappings and fixed point theorems, Fuzzy Sets and Systems, 21, 53-58 (1987)
  8. Butnariu D., Fixed points for Fuzzy mappings, Fuzzy Sets and Systems, 7, 191-207 (1982)
  9. Butnariu D., A Fixed point theorem and applications to Fuzzy games, Revue Roumaine Math, Pure Appl., 24(10), 1424-1432(1979)
  10. Butnariu D., An existence theorem for possible solutions of a two-person Fuzzy game, Bull. Math. Soc.Sci. Math., R.S.Roumaine, 23(71) (1), 29-35 (1979)
  11. Chang S.S. and Huang N.J., Fixed point theorems for generalized fuzzy mappings, Acta of Engineering Math, 2, 135-137(1984)
  12. Chang S.S., Fixed point theorems for fuzzy mappings, Kexue Tongbao, 14, 833-836 (1984)
  13. Chitra A., A note on the fixed points of fuzzy maps on partially ordered topological spaces, Fuzzy Sets and Systems 19, 305-308 (1986)
  14. Som T. and Mukherjee R.N., Some fixed point theorems for fuzzy mappings, Fuzzy Sets and Systems, 33, 213-219 (1989)
  15. Lee B.S. and Cho S.J., Lee G.M. and Kim D.S., A common fixed point theorems for a pair of fuzzy mappings, Internat. J.Math & Math. Sci., 17(3) 437-440 (1994)
  16. Vijayraju P. and Mohanraj R., Fixed point theorems for Fuzzy mappings, The Journal of fuzzy Mathematics 15(1), 43-51(2007)
  17. Beg I. and Azam A., Fixed points of asymptotically regular multivalued mappings J. Austral.Math.Soc.(series-A), 53, 313-326 (1992)
  18. Kirk W.A. and Downing D., fixed point theorems for set-valued mappings in metric and Banach spaces, Math. Japonica, 22,99-112 (1977)
  19. Park J.Y. and Jeong J.U., Fixed point theorems for fuzzy mappings, Fuzzy Sets and Systems, 87, 111-116 (1997)
  20. Lee B.S. and Cho. S.J., Common fixed point theorems for sequence of fuzzy mappings, Fuzzy Sets and Systems, (1993)